# SDR QMLA2015042415031

- Difficulty date: April 24, 2015
- Submitted: April 29, 2015
- Operation: Air carrier
- Aircraft: N105HN
- Make and model: Snias AS350B2
- Aircraft serial: 2817
- Aircraft time: 10,974 hours, 40,903 cycles
- Engine: Tmeca ARRIEL1D1
- Engine time: 6,924 hours, 13,323 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Motor
- Part number: 0500521
- Condition: Failed
- Location: Ac System
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, B
- Precautionary procedure: B, A

## Discrepancy

WHILE CLIMBING TO ALTITUDE, ACFT EXPERIENCED A SIGNIFICANT VIBRATION IN THE AIRFRAME & PEDALS.  WHEN THE ACFT WAS ON SHORT FINAL FOR THE EMER LANDING, ALL THREE CREW MEMBERS SMELLED SMOKE & FUMES IN THE COCKPIT.  ALL ENG INDICATIONS & ELEC INDICATIONS WERE NORMAL.  ACFT LANDED WITHOUT DIFFICULTY AT N32 DEG 25.04' X W80 DEG 51.19'.  FOUND THE FWD EVAPORATOR FAN MOTOR TO BE THE CAUSE OF THE FAILURE.  THE AIR CONDITIONING SYS WAS DEFERRED & THE ACFT WAS PLACED BACK INTO SERVICE WITHOUT ANY OTHER DEFECTS NOTED.
